MathSciNet Relay Station
MathSciNet bibliographic data
MR1195478 (94i:28004) 28A78 (26A21 28A05)
Foran, James On the translates of a set which meet it in a set of positive measure. Proc. Amer. Math. Soc. 121 (1994), no. 3, 893–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement